Vol. 83, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Integral representation for elements of the dual of ba(S, Σ)

Michael Keisler

Vol. 83 (1979), No. 1, 177–183
Abstract

D. Mauldin presented conditions under which the dual of ca(S,Σ) could be given an integral representation. W. D. L Appling gave a “pseudo-representation” for the dual of ba(S,Σ), but the latter was not the type obtained by Mauldin. This paper gives conditions that are necessary and sufficient for the existence of the classical type integral representation for the dual of ba(S,Σ).

Mathematical Subject Classification 2000
Primary: 46E27
Milestones
Received: 11 January 1977
Revised: 3 March 1979
Published: 1 July 1979
Authors
Michael Keisler